# SDR AALA202411118831

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 29,491 hours, 11,223 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR LATCH SEEMS BROKEN. VERY DIFFICULT TO OPEN THE DOOR. REMOVED AND REPLACED THREE LATCH MECHANISM ON COCKPIT DOOR.
